Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Glimm-Effros Dichotomy for Borel Equivalence Relations

L. A. Harrington, A. S. Kechris and A. Louveau
Journal of the American Mathematical Society
Vol. 3, No. 4 (Oct., 1990), pp. 903-928
DOI: 10.2307/1990906
Stable URL: http://www.jstor.org/stable/1990906
Page Count: 26
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Glimm-Effros Dichotomy for Borel Equivalence Relations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
903
    903
  • Thumbnail: Page 
904
    904
  • Thumbnail: Page 
905
    905
  • Thumbnail: Page 
906
    906
  • Thumbnail: Page 
907
    907
  • Thumbnail: Page 
908
    908
  • Thumbnail: Page 
909
    909
  • Thumbnail: Page 
910
    910
  • Thumbnail: Page 
911
    911
  • Thumbnail: Page 
912
    912
  • Thumbnail: Page 
913
    913
  • Thumbnail: Page 
914
    914
  • Thumbnail: Page 
915
    915
  • Thumbnail: Page 
916
    916
  • Thumbnail: Page 
917
    917
  • Thumbnail: Page 
918
    918
  • Thumbnail: Page 
919
    919
  • Thumbnail: Page 
920
    920
  • Thumbnail: Page 
921
    921
  • Thumbnail: Page 
922
    922
  • Thumbnail: Page 
923
    923
  • Thumbnail: Page 
924
    924
  • Thumbnail: Page 
925
    925
  • Thumbnail: Page 
926
    926
  • Thumbnail: Page 
927
    927
  • Thumbnail: Page 
928
    928